MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT SYSTEM

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT SYSTEM
Model Number AVSM08060
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided and a lot history review was performed.The return of the sample is pending.The company is still investigating the issue at this time.
 
Event or Problem Description
The report summarizes one malfunction.A review of the reported information indicates that model avsm08060, vascular covered stent, allegedly experienced malposition of the device.This information was "recieved" from a single source.This malfunction involved a patient with no consequences.The patient's age, weight, and gender were not provided.
 
Event or Problem Description
The report summarizes one malfunction.A review of the reported information indicates that model avsm08060, vascular covered stent, allegedly experienced malposition of the device.This information was received from a single source.This malfunction involved a patient with no consequences.The patient's age, weight, and gender were not provided.
 
Additional Manufacturer Narrative
H10: the lot no for the device was provided, therefore a lot history review was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
COVERA VASCULAR COVERED STENT SYSTEM
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstrasse 6
karlsruhe 76227
GM  76227
MDR Report Key9941539
Report Number9681442-2020-00090
Device Sequence Number11530700
Product Code PFV
UDI-Device Identifier00801741106293
UDI-Public(01)00801741106293
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberAVSM08060
Device Catalogue NumberAVSM08060
Device Lot NumberANDW3503
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer06/19/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date06/19/2020
Patient Sequence Number1